My husband has had two laser ablations for Afib. In between he was diagnosed by gastro with hiatal hernia and GERD. All of a sudden, now he is experiencing many many PVC's. They are nearly non-stop and he is hungry for air and exhausted. Cardiac Enzymes are normal. Cardiologist ordered an holter monitor and now he goes in tomorrow for a Nuclear Medicine Stress Test. I am wondering if having the two earlier ablations can be now causing some issues with the lower part of his heart and also if the PVC's are connected to them as well.
From reading on the boards, I do see the connection and it makes sense to me. They are talking about doing an ablation in what they call the 'tri-state area of his heart' that will stop the PVC's.
My concern is that when this started happening and he was triaged through the heart hospital, a fellow cardiologist just blew this off....he did not examine him, he looked at his blood work shook his hand and said now you can go home. If I had not followed up on this, I do not know what could have happened. Isn't it protocol to have a Dr from the EPS dept come down to check patient before he gets a handshake and a go home from some nitwit? He is much worse now then he originally was and I had called EPS the next day to report my concern for his treatment. I am pissed and feel this could have been treated much sooner. It sure is not doing much for my trust in this heart hospital. The original dr that did the first to ablations has left, the dr doing most of the surgeries now looks not too good himself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.